Limit theorems for semi-Markov processes

Athreya, K. B. ; Neya, P. E. (1978) Limit theorems for semi-Markov processes Bulletin of the Australian Mathematical Society, 19 . pp. 283-294. ISSN 1755-1633

PDF - Publisher Version

Official URL:

Related URL:


A new construction of regeneration times is exploited to prove ergodic and renewal theorems for semi-Markov processes on general state spaces. This work extends results of the authors in Ann. Probability (6 (1978), 788-797).

Item Type:Article
Source:Copyright of this article belongs to Australian Mathematical Society.
ID Code:1149
Deposited On:05 Oct 2010 12:51
Last Modified:16 May 2016 12:18

Repository Staff Only: item control page